A nonlinear Picone’s identity and its applications

Show simple item record

dc.contributor.author Tyagi, Jagmohan
dc.date.accessioned 2014-03-18T17:22:54Z
dc.date.available 2014-03-18T17:22:54Z
dc.date.issued 2013-06
dc.identifier.citation Tyagi, Jagmohan, “A nonlinear Picone’s identity and its applications”, Applied Mathematics Letters, DOI: 10.1016/j.aml.2012.12.020 , vol. 26, no. 6, pp. 624-626, Jun. 2013. en_US
dc.identifier.issn 0893-9659
dc.identifier.uri http://dx.doi.org/10.1016/j.aml.2012.12.020
dc.identifier.uri https://repository.iitgn.ac.in/handle/123456789/908
dc.description.abstract The purpose of this note is to show a generalization to Picone’s identity in a nonlinear framework. The classical Picone’s identity turns out to be a particular case of our result. We show, as an application of our results, that the Morse index of the zero solution to a semilinear elliptic boundary value problem is 0 and also establish a linear relationship between the components of the solution of a nonlinear elliptic system. en_US
dc.description.statementofresponsibility by Jagmohan Tyagi
dc.format.extent Vol. 26, No. 6, pp. 624-626
dc.language.iso en en_US
dc.publisher Elsevier en_US
dc.subject Boundary value en_US
dc.subject Elliptic systems en_US
dc.subject Semilinear elliptic equations en_US
dc.title A nonlinear Picone’s identity and its applications en_US
dc.type Article en_US
dc.relation.journal Applied Mathematics Letters


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Digital Repository


Browse

My Account